# SDR AWXA0001725

- Difficulty date: May 9, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 45,811 hours, 33,055 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 69698541
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LWR AFT CORNER FITTING CRACKED.  REMOVED FITTING, FABED AND INSTALLED REPLACEMENT IAW SRM 51-40-02 PG 2-4 AND BAC DWG 69-69854-1.
